Aug 5, 1999
Dear Docs, I am a 33 yr. old HIV+ WM. I have noticed legs and arms getting skinnier, but I can't handle the facial changes. I'm getting deep lines on my face. Where fat use to fill them in. I have heard that the 3TC, and D4T could be resposible for these changes. Is there a good alternative to take with my sustiva? AZT makes me anemic. If I took a drug holiday would fat return or not? I have been undectable with a high T-cell count for quite a while. Thank-You in Denver.
Response from Dr. Fisher
We don't know yet for sure whether switching from your current regimen to another or taking a drug holiday would help. I would not be in favor of a drug holiday because we still don't know about the long-term consequences of drug holidays. Alvan Fisher, M.D.
Injections for facial gauntness?
How can I get mor fat in my face?
- What Is A Normal Viral Load Count?
- When Do Lymph Nodes On Neck Swell?
- Can A Hiv Positive Woman Infect A Negative Male Partner?
- Hiv-negative Aids
- If Some Has Hiv Can You Still Have Sex With A Condom On?
- When Having Sex The Condom Broke Is It Possible For You To Get Hiv From An Infected Person?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.